# SDR RMXA9520747

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 1159851
- Condition: Failed
- Location: Locator II
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE, ONLY 150.8 HOURS ON PART, REQUEST REPLACEMENT PART. REMOVED AND REPLACED.
